Oklahoma, 2017Flash Flood and Flooding in Oklahoma, April 29, 2017
April 29, 2017 · NWS OUN · 50 events in 12 counties and zones
Numerous showers and storms formed in the vicinity of a frontal boundary starting just after midnight on the 29th and continuing till mid morning. Storms lingered over eastern Oklahoma into the evening.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 1
- Property damage
- $114,000
- Crop damage
- None recorded
- Events
- 50
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Numerous showers and storms formed in the vicinity of a frontal boundary starting just after midnight on the 29th and continuing till mid morning. Storms lingered over eastern Oklahoma into the evening.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before the first event at Apr 28, 9:52 PM CST, 2 hours 28 minutes earlier.
Area forecast discussion, Apr 28, 9:52 PM CST, 2 hours 28 minutes before
Area Forecast Discussion
National Weather Service Norman OK
1052 PM CDT Fri Apr 28 2017
.DISCUSSION...
&&
.AVIATION...
Thunderstorms will form and move across southwestern and central
Oklahoma early Saturday. Some will likely produce very large hail
and damaging winds. Heavy rainfall will occur in a subsequent
large area of rain and thunderstorms from central Oklahoma
eastward along a slowly-moving front. Gusty north and northeast
winds will keep MVFR and IFR ceilings during the day Saturday.
&&
.PREV DISCUSSION... /issued 723 PM CDT Fri Apr 28 2017/
DISCUSSION...
AVIATION...
Thunderstorms are expected to begin late this evening in
southern and western Oklahoma and move across central Oklahoma
during the early morning Saturday. Heavy rainfall will occuring
along a slowly-moving front Saturday morning. Gusty north and
northeast winds will bring MVFR and IFR ceilings during the day
Saturday.
PREV DISCUSSION... /issued 406 PM CDT Fri Apr 28 2017/
DISCUSSION...
A warm layer and weak ridging aloft have helped prevent the
formation of thunderstorms, and this will likely continue to
inhibit storms until about 8 pm or so. Wide variations in severe
weather threats will cover our forecast area this evening, as
there will be large differences in vertical wind shear and CAPE,
along with several weak surface boundaries.
The short-range convective models show storms beginning to form
around 8 pm near a weak surface boundary roughly from Hobart to
Oklahoma City. These storms may become severe quickly, as they
will be in an area of strong shear and moderate CAPE.
Storms should gradually diminish (but still have substantial
severe weather potential) through the night, remaining mainly
near the original line of development. THere is also a
possibility of an MCS forming from convection in northwest
Oklahoma. In any case, strong to severe storms will be possible
across central and southwest Oklahoma through most of the night.
Heavy rain is expected with these storms, and training of cells is
likely, which could cause areas of rapid flooding. We extended our
previous Flood Watch west by three counties this morning, based on
the synoptic situation and the output of the models at the time.
There are indications from the HRRR and others that substantial
rainfall may occur a short distance west and north of our new
watch, but those areas generally have higher flash flood guidance.
This forecast issuance does not include any new changes to the
watch, but the evening shift will, of course, make any necessary
adjustments if model trends or convective trends suggest a
different outcome.
A very sharp cold front will move through the southeast half of
Oklahoma and into north Texas tomorrow. Most severe storms will
remain along and ahead of this front. The entire assembly should
exit our forecast area by midnight Saturday night. However,
instability under the upper low will continue a chance for showers
and perhaps a few thunderstorms into Sunday. The wraparound
precipitation area may include some snow mixed with the rain in
far northwest Oklahoma Sunday morning.
Monday will be a rain-free day, then another storm system will
arrive for midweek, bringing additional chances for showers and a
few thunderstorms.
CmS
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 55 57 44 54 / 70 80 60 20
Hobart OK 48 50 40 54 / 70 70 50 20
Wichita Falls TX 58 61 44 62 / 40 70 50 10
Gage OK 43 45 35 46 / 90 70 60 50
Ponca City OK 50 53 44 51 / 90 80 70 50
Durant OK 70 80 50 63 / 40 80 70 20
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Sunday morning for OKZ023>032-040>043-
046>048-050>052.
TX...None.
&&
25/09/09Hazardous weather outlook, Apr 28, 11:15 AM CST, 13 hours 5 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
1215 PM CDT Fri Apr 28 2017
OKZ004>048-050>052-TXZ083>090-291715-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
1215 PM CDT Fri Apr 28 2017
This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.
.DAY ONE...Today and Tonight...
.Thunderstorms...
There is an Enhanced risk of severe thunderstorms across portions
of the area this evening and tonight. The primary hazard will be
large hail.
Location...
There is an Enhanced Risk of severe thunderstorms south and east
of a line from Perry to Enid to Cheyenne. A Slight Risk surrounds
the Enhanced risk and is south of a line from Wakita to Gage, and
also includes most of western north Texas. A marginal risk covers
the rest of northwest Oklahoma.
Timing...
After 7 pm, with chances increasing considerably toward midnight
and continuing through the night.
Impacts...
Large hail up to two inches in diameter is the primary threat.
There is a secondary threat of damaging wind gusts over 60 mph. A
couple of tornadoes cannot be ruled out.
Discussion...
Thunderstorms are not expected to develop until this evening.
Coverage of thunderstorms will increase throughout the evening and
overnight. Individual thunderstorms will move northeast at 35 to
40 mph.
.Heavy Rainfall...
Heavy rainfall and flooding will be possible this evening and
tonight. The heaviest rainfall totals and greatest potential for
flooding are currently expected across portions of central and
eastern Oklahoma.
.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...
Storm spotter groups and emergency management personnel across
the risk area should prepare for severe weather operations this
evening and tonight.
.DAYS TWO THROUGH SEVEN...Saturday through Thursday...
.Thunderstorms...
Severe thunderstorms will remain possible into Saturday with the
greatest risk across central and eastern Oklahoma. All severe
hazards will be possible on Saturday.
Chances for thunderstorms will return Tuesday night through
Wednesday night across parts of Oklahoma and north Texas.
.Heavy Rainfall...
Heavy rainfall and flooding will remain possible into Saturday.
The heaviest rainfall totals and greatest potential for flooding
are currently expected across portions of south central and
eastern Oklahoma.
Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.
In the hours before
Special weather statement, Apr 28, 11:01 PM CST, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1201 AM CDT SAT APR 29 2017
OKZ022-290530-
Washita OK-
1201 AM CDT SAT APR 29 2017
...SIGNIFICANT WEATHER ADVISORY FOR eastern Washita County Until 1230
AM CDT...
AT 1200 AM CDT, a strong thunderstorm was located over Cordell,
moving northeast at 25 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3547 9894 3546 9871 3536 9862 3527 9863
3517 9897 3532 9910
TIME...MOT...LOC 0500Z 237DEG 22KT 3529 9897
BRBSpecial weather statement, Apr 28, 11:02 PM CST, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1202 AM CDT SAT APR 29 2017
OKZ021-290530-
Beckham OK-
1202 AM CDT SAT APR 29 2017
...SIGNIFICANT WEATHER ADVISORY FOR eastern Beckham County Until 1230
AM CDT...
AT 1200 AM CDT, a strong thunderstorm was located near Delhi, moving
northeast at 45 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 40 MPH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3542 9971 3543 9936 3532 9936 3512 9953
3512 9978 3509 9979 3510 9980
TIME...MOT...LOC 0500Z 206DEG 38KT 3513 9966
BRBSpecial weather statement, Apr 28, 11:36 PM CST, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1236 AM CDT SAT APR 29 2017
OKZ014-290600-
Roger Mills OK-
1236 AM CDT SAT APR 29 2017
...SIGNIFICANT WEATHER ADVISORY FOR southeastern Roger Mills County
Until 100 AM CDT...
AT 1234 AM CDT, a strong thunderstorm was located 7 miles northwest
of Elk City, moving north at 45 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3576 9964 3580 9938 3555 9938 3555 9936
3554 9936 3551 9937 3551 9958 3542 9958
3543 9962
TIME...MOT...LOC 0534Z 188DEG 40KT 3551 9950
BRBSpecial weather statement, Apr 29, 12:05 AM CST, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
105 AM CDT SAT APR 29 2017
OKZ015-290630-
Dewey OK-
105 AM CDT SAT APR 29 2017
...SIGNIFICANT WEATHER ADVISORY FOR western Dewey County Until 130 AM
CDT...
AT 104 AM CDT, a strong thunderstorm was located near Leedey, moving
north at 55 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3616 9938 3616 9904 3583 9922 3586 9937
TIME...MOT...LOC 0604Z 197DEG 49KT 3590 9930
BRB
Special weather statement, Apr 29, 12:19 AM CST, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
119 AM CDT SAT APR 29 2017
OKZ008-013-290645-
Kay OK-Noble OK-
119 AM CDT SAT APR 29 2017
...SIGNIFICANT WEATHER ADVISORY FOR central Kay and north central
Noble Counties Until 145 AM CDT...
AT 116 AM CDT, a strong thunderstorm was located 6 miles west of
Marland, moving north at 30 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3684 9695 3670 9704 3668 9706 3666 9706
3647 9718 3655 9739 3694 9726
TIME...MOT...LOC 0616Z 201DEG 27KT 3659 9725
BRBSpecial weather statement, Apr 29, 12:20 AM CST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
120 AM CDT SAT APR 29 2017
OKZ007-290645-
Grant OK-
120 AM CDT SAT APR 29 2017
...SIGNIFICANT WEATHER ADVISORY FOR central Grant County Until 145 AM
CDT...
AT 116 AM CDT, a strong thunderstorm was located near Pond Creek,
moving northeast at 35 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3693 9753 3659 9776 3659 9794 3662 9801
3700 9786 3700 9772
TIME...MOT...LOC 0616Z 203DEG 32KT 3666 9787
BRBEvent by event
28 thunderstorm wind, 19 hail, 2 flood, 1 flash flood. Local standard time, as filed.
Thunderstorm Wind, Kingfisher
- When
- April 29, 12:20 AM CST
- Where
- Kingfisher County, 2.76 mi N of Kingfisher
- Measured
- 65 kt (75 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Emergency Manager
- Coordinates
- 35.900, -97.930
Several highway signs were blown down along US highway 81. One mile east on a section road, 15 power poles snapped off 15-20 feet above the ground. A barn was destroyed just east of the power poles, and roof damage occurred to a house near the snapped power poles.
Thunderstorm Wind, Canadian
- When
- April 29, 12:30 AM CST
- Where
- Canadian County, 4.84 mi S of Calumet
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Broadcast Media
- Coordinates
- 35.530, -98.120
Hail, Canadian
- When
- April 29, 12:41 AM CST
- Where
- Canadian County, Calumet
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 35.600, -98.120
Hail, Canadian
- When
- April 29, 12:49 AM CST
- Where
- Canadian County, Okarche
- Measured
- 1.5 in hail
- Reported by
- Storm Chaser
- Coordinates
- 35.730, -97.980
Hail, Kingfisher
- When
- April 29, 12:50 AM CST
- Where
- Kingfisher County, 0.56 mi E of Okarche
- Measured
- 1.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 35.730, -97.970
Thunderstorm Wind, Caddo
- When
- April 29, 1:10 AM CST
- Where
- Caddo County, 6.91 mi N of Eakly
- Measured
- 70 kt (81 mph) estimated gust
- Injuries
- 1 direct, 0 indirect
- Property damage
- $30,000
- Reported by
- Emergency Manager
- Coordinates
- 35.410, -98.560
Double-wide mobile home was destroyed. One injury.
Hail, Canadian
- When
- April 29, 1:12 AM CST
- Where
- Canadian County, 3.45 mi N of Piedmont
- Measured
- 1.5 in hail
- Reported by
- Emergency Manager
- Coordinates
- 35.690, -97.750
Thunderstorm Wind, Caddo
- When
- April 29, 1:25 AM CST
- Where
- Caddo County, 6.6 mi ESE of Hydro
- Measured
- 70 kt (81 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 35.500, -98.480
Hail, Oklahoma
- When
- April 29, 1:26 AM CST
- Where
- Oklahoma County, 6.26 mi WNW of Edmond
- Measured
- 1.75 in hail
- Reported by
- Public
- Coordinates
- 35.690, -97.580
Hail, Blaine
- When
- April 29, 1:30 AM CST
- Where
- Blaine County, 12.66 mi WSW of Geary
- Measured
- 1.75 in hail
- Reported by
- Public
- Coordinates
- 35.590, -98.540
Hail, Logan
- When
- April 29, 1:30 AM CST
- Where
- Logan County, 5.33 mi SSW of Navina
- Measured
- 1.75 in hail
- Reported by
- Public
- Coordinates
- 35.730, -97.600
Thunderstorm Wind, Payne
- When
- April 29, 1:35 AM CST
- Where
- Payne County, 5.62 mi W of Lake Carl Blackwell Dam
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 36.150, -97.290
Hail, Oklahoma
- When
- April 29, 1:37 AM CST
- Where
- Oklahoma County, 4.95 mi WNW of Edmond
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 35.680, -97.560
Hail, Logan
- When
- April 29, 1:41 AM CST
- Where
- Logan County, 2.82 mi NNE of Seward
- Measured
- 1.25 in hail
- Reported by
- Storm Chaser
- Coordinates
- 35.840, -97.480
Thunderstorm Wind, Jackson
- When
- April 29, 1:43 AM CST
- Where
- Jackson County, (Lts)altus Afb
- Measured
- 54 kt (62 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 34.660, -99.290
Hail, Noble
- When
- April 29, 1:44 AM CST
- Where
- Noble County, 0.56 mi W of Perry
- Measured
- 1 in hail
- Reported by
- Emergency Manager
- Coordinates
- 36.290, -97.300
Hail, Logan
- When
- April 29, 1:45 AM CST
- Where
- Logan County, 2.82 mi SSW of Guthrie
- Measured
- 1.75 in hail
- Reported by
- Law Enforcement
- Coordinates
- 35.840, -97.430
Hail, Blaine
- When
- April 29, 1:45 AM CST
- Where
- Blaine County, Geary
- Measured
- 1.25 in hail
- Reported by
- Public
- Coordinates
- 35.630, -98.320
Hail, Payne
- When
- April 29, 2:24 AM CST
- Where
- Payne County, 0.89 mi NW of Perkins
- Measured
- 1 in hail
- Reported by
- Emergency Manager
- Coordinates
- 35.990, -97.040
Hail, Kiowa
- When
- April 29, 2:40 AM CST
- Where
- Kiowa County, 3.85 mi SSE of Mountain View
- Measured
- 1 in hail
- Reported by
- Storm Chaser
- Coordinates
- 35.050, -98.720
Thunderstorm Wind, Kiowa
- When
- April 29, 2:46 AM CST
- Where
- Kiowa County, 2.99 mi SSE of Mountain View
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Storm Chaser
- Coordinates
- 35.060, -98.730
Thunderstorm Wind, Caddo
- When
- April 29, 2:52 AM CST
- Where
- Caddo County, 6.83 mi SSW of Ft Cobb
- Measured
- 62 kt (71 mph) measured gust
- Reported by
- Emergency Manager
- Coordinates
- 35.010, -98.490
Thunderstorm Wind, Caddo
- When
- April 29, 3:00 AM CST
- Where
- Caddo County, 0.6 mi W of Eakly
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 35.311, -98.571
Power pole downed across highway 58 just north of Eakly.
Thunderstorm Wind, Caddo
- When
- April 29, 3:04 AM CST
- Where
- Caddo County, 0.69 mi N of Ft Cobb
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Public
- Coordinates
- 35.110, -98.440
Small building was reported in the road on highway 9 one half mile north of Fort Cobb. Time estimated by radar.
Thunderstorm Wind, Caddo
- When
- April 29, 3:04 AM CST
- Where
- Caddo County, 0.69 mi N of Ft Cobb
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Storm Chaser
- Coordinates
- 35.110, -98.440
Thunderstorm Wind, Kiowa
- When
- April 29, 3:10 AM CST
- Where
- Kiowa County, 1.79 mi NW of (Hbr)hobart Airport
- Measured
- 67 kt (77 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 35.010, -99.070
Thunderstorm Wind, Kiowa
- When
- April 29, 3:10 AM CST
- Where
- Kiowa County, 0.57 mi E of (Hbr)hobart Airport
- Measured
- 70 kt (81 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 34.990, -99.040
Hail, Caddo
- When
- April 29, 3:12 AM CST
- Where
- Caddo County, 0.56 mi E of Albert
- Measured
- 1.25 in hail
- Reported by
- Broadcast Media
- Coordinates
- 35.230, -98.400
Thunderstorm Wind, Caddo
- When
- April 29, 3:14 AM CST
- Where
- Caddo County, 3.95 mi W of Binger
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Broadcast Media
- Coordinates
- 35.310, -98.410
Thunderstorm Wind, Caddo
- When
- April 29, 3:55 AM CST
- Where
- Caddo County, 6.6 mi ESE of Hydro
- Measured
- 59 kt (68 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 35.500, -98.480
Thunderstorm Wind, Caddo
- When
- April 29, 4:00 AM CST
- Where
- Caddo County, 6.6 mi ESE of Hydro
- Measured
- 67 kt (77 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 35.500, -98.480
Thunderstorm Wind, Canadian
- When
- April 29, 4:00 AM CST
- Where
- Canadian County, Mustang
- Measured
- 70 kt (81 mph) estimated gust
- Reported by
- Broadcast Media
- Coordinates
- 35.390, -97.720
Thunderstorm Wind, Canadian
- When
- April 29, 4:02 AM CST
- Where
- Canadian County, Mustang
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- NWS Employee
- Coordinates
- 35.390, -97.720
Winds of at least 60 mph reported.
Thunderstorm Wind, Blaine
- When
- April 29, 4:05 AM CST
- Where
- Blaine County, 5.97 mi SSW of Geary
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Storm Chaser
- Coordinates
- 35.550, -98.360
Thunderstorm Wind, Oklahoma
- When
- April 29, 4:15 AM CST
- Where
- Oklahoma County, 3.45 mi WSW of Oklahoma City
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Broadcast Media
- Coordinates
- 35.460, -97.570
Numerous power lines were downed across roads near interstate 40 and May avenue. Time estimated by radar.
Hail, Oklahoma
- When
- April 29, 4:15 AM CST
- Where
- Oklahoma County, 2.89 mi WSW of Edmond
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 35.640, -97.530
Thunderstorm Wind, Oklahoma
- When
- April 29, 4:15 AM CST
- Where
- Oklahoma County, 1.49 mi NNE of (Okc)will Rogers Apt
- Measured
- 53 kt (61 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 35.410, -97.590
Thunderstorm Wind, Oklahoma
- When
- April 29, 4:15 AM CST
- Where
- Oklahoma County, 1.07 mi NW of Oklahoma City
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $30,000
- Reported by
- Emergency Manager
- Coordinates
- 35.479, -97.526
Wind damage across the State Fair Park included: an arch blown down, a cell tower down, a light pole down, 30-50 trees uprooted or down, two overhead doors damaged, possible damage to roof on the shop, and powerlines down all around including transmission lines. Time estimated by radar.
Thunderstorm Wind, Canadian
- When
- April 29, 4:17 AM CST
- Where
- Canadian County, 1.53 mi SW of Mustang
- Measured
- 75 kt (86 mph) estimated gust
- Reported by
- Local Official
- Coordinates
- 35.377, -97.742
Measured by Davis station.
Thunderstorm Wind, Oklahoma
- When
- April 29, 4:20 AM CST
- Where
- Oklahoma County, 3.13 mi WNW of Oklahoma City
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Broadcast Media
- Coordinates
- 35.490, -97.560
Several trees were downed along NW 23rd street and there was sign damage at Shepherd mall. Time estimated by radar.
Thunderstorm Wind, Canadian
- When
- April 29, 4:21 AM CST
- Where
- Canadian County, 0.69 mi S of Calumet
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 35.590, -98.120
Hail, Oklahoma
- When
- April 29, 4:22 AM CST
- Where
- Oklahoma County, 2.15 mi NNE of Warr Acres
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 35.550, -97.610
Thunderstorm Wind, Oklahoma
- When
- April 29, 4:22 AM CST
- Where
- Oklahoma County, 1.07 mi NW of Oklahoma City
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Public
- Coordinates
- 35.479, -97.526
Trees downed at NW 10th and Shartel.
Hail, Oklahoma
- When
- April 29, 4:40 AM CST
- Where
- Oklahoma County, 0.56 mi W of Arcadia Lake
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 35.650, -97.380
Thunderstorm Wind, Lincoln
- When
- April 29, 5:00 AM CST
- Where
- Lincoln County, Wellston
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Emergency Manager
- Coordinates
- 35.690, -97.060
Several trees and power lines down in Wellston. Time estimated by radar.
Thunderstorm Wind, Oklahoma
- When
- April 29, 5:00 AM CST
- Where
- Oklahoma County, 1.76 mi NNW of Oklahoma City
- Measured
- 65 kt (75 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Emergency Manager
- Coordinates
- 35.493, -97.523
Roof in road at NW 23rd and Dewey. Major roof damage to several buildings near capitol complex. Time estimated by radar.
Flash Flood, Blaine
- When
- April 29, 8:00 AM CST to 11:00 AM CST
- Where
- Blaine County, 0.77 mi SW of Watonga to 0.74 mi SE of Watonga
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 35.842, -98.419
Water was six to eight inches deep on residential streets.
Flood, Oklahoma
- When
- April 29, 10:00 AM CST to 1:00 PM CST
- Where
- Oklahoma County, 8.29 mi NW of The Village to 11.4 mi W of Edmond
- Cause
- Heavy Rain
- Reported by
- Amateur Radio
- Coordinates
- 35.650, -97.660
Flooding of roads was widespread with depths up to one foot.
Flood, Caddo
- When
- April 29, 11:00 AM CST to 2:00 PM CST
- Where
- Caddo County, 3.95 mi W of Albert to 3.5 mi W of Albert
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 35.230, -98.480
Intersection of county roads 2540 and 1230 was impassable due to high water.
Hail, Love
- When
- April 29, 6:45 PM CST
- Where
- Love County, 5.35 mi ENE of Lake Murray Dam
- Measured
- 1.25 in hail
- Reported by
- Public
- Coordinates
- 34.070, -96.980
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Hail in Texas, April 29, 20174 deaths · 59 injured · $3.1 million · EF4 · 22 events
- Tornadoes and Flash Flooding in Arkansas, April 29 to 30, 20171 death · 1 injured · $2.4 million · EF1 · 89 events
- Flash Flooding and Flooding in Missouri, April 29 to 30, 20171 death · $620,000 · 13 events
- Tornado and Flash Flooding in Louisiana, April 29 to 30, 2017$6.5 million · EF1 · 36 events
- Tornado and Flash Flooding in Missouri, April 29 to 30, 20171 death · EF0 · 26 events
- Tornado and Flash Flooding in Illinois, April 29, 2017$2.3 million · EF0 · 58 events
- Tornadoes and Flash Flooding in Arkansas, April 29 to 30, 2017$1.1 million · EF1 · 29 events
- Tornado and Hail in Mississippi, April 29 to 30, 2017$555,000 · EF1 · 16 events
- Tornadoes and Hail in Louisiana, April 29 to 30, 2017$250,000 · EF1 · 22 events
- Tornadoes and Damaging Winds in Texas, April 29, 2017$55,000 · EF1 · 9 events
- Flash Flooding and Flooding in Illinois, April 29 to 30, 2017$86,000 · 14 events
- Damaging Winds and Strong Wind in Arkansas, April 29, 2017$94,000 · 54 kt wind · 7 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 692776, 692777, 692778, 692779, 692780, 692781, 692782, 692783, 692784, 692785, 692786, 692787, 692788, 692789, 692790, 692791, 692792, 692793, 692794, 692795, 692796, 692797, 692798, 692799, 692800, 692801, 692802, 692803, 692804, 692805, 692806, 692807, 692808, 692809, 692810, 692811, 692812, 694278, 694270, 692813, and more.